# SDR IPXA2020111362339

- Difficulty date: October 24, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 91,860 hours, 16,884 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: NRB6737503
- Condition: Chafed
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C LT WING NR 8 SLAT INNER SKIN OUTBOARD END IS CHAFED.  REPAIRED CHAFED LT WING NR 8 SLAT INNER SKIN OUTBOARD END, IAW VT-SAA EA 011-5754-01-A8688 REV IR AND UPS EO MD11-5740-78420-A.  (MINOR)
